# SDR REXA2024110801443

- Difficulty date: October 17, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N329PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15329
- Aircraft time: 22,035 hours, 16,821 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703320230
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CENTER COCKPIT FLOOR BEAM AT RBL 12.00 IS CRACKED AT 280 CONNECTION POINT.  REPAIRED CONNECTION POINT. AT RBL12.00 AND FS280.00 IAW MHIRJ REO 690-53-11-1873 REV-- DATED 2024-10-17.
